# SDR SIMA3121

- Difficulty date: November 7, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54110010XXXXG
- Part serial: EB2225
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, MAINTENANCE REPORTED THE LEFT ENGINE W MOUNT FORWARD TUBE GOUGED.  MAINTENANCE REMOVED AND REPLACED THE W MOUNT IAW JIC 54-11-61-RAI-10000-004.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
